# SDR AWXA0001036

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5970207
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 GLIDE SLOPE ANTENNA SUPPORT BRACKET LOWER LT CORNER CRACKED. STOP DRILLED END OF CRACK AND REPAIRED IAW SRM 51-40-3
